# SDR SWAA2022031641549

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND AFT CORNER SCUFF PLATE CRACKED / REPAIRED FORWARD CARGO DOOR SURROUND AFT CORNER SCUFF PLATE I/A/W EA 1-A53-2076 REV 1 STEP 4
